Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 18, NWS Fort Worth, TX

April 9, 2008Denton County, Wise County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 9, 2008, 7:48 PM CDT for Denton County, Wise County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 9, 2008, 7:48 PM CDT (00:48 UTC)
Expired
Apr 9, 2008, 8:30 PM CDT
In force
42 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Denton County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 87 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 1:20 PM CDTTornado Watch PDSSPC7 hr
Apr 9, 3:48 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.8 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2061 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 237 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2061 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
537 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
237 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
4.9
Supercell composite
22.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 100051
TORFWD
TXC121-497-100130-
/O.NEW.KFWD.TO.W.0018.080410T0048Z-080410T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
748 PM CDT WED APR 9 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
  NORTHEASTERN WISE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 830 PM CDT

* AT 748 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO 17 MILES WEST OF PONDER..MOVING NORTHEAST AT 36 
  MPH. THIS STORM HAS A HISTORY OF PRODUCING TORNADOES

* THE TORNADO WILL BE NEAR...
  PONDER BY 810 PM CDT...
  KRUM BY 820 PM CDT...
  SANGER BY 825 PM CDT...

IN ADDITION...THIS TORNADIC THUNDERSTORM WILL CROSS INTERSTATE 35 
NEAR THE SANGER AREA AROUND 820 PM.

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

IN ADDITION TO TORNADOES...LARGE HAIL UP TO BASEBALL SIZE AND 
DAMAGING WINDS ARE LIKELY WITH THIS STORM.

THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL
THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM CDT WEDNESDAY EVENING FOR NORTHEASTERN TEXAS.

LAT...LON 3343 9738 3343 9714 3324 9706 3316 9739
      3343 9752
TIME...MOT...LOC 0048Z 245DEG 31KT 3321 9755

$$

82/JLD
2 follow-up statements
000 
WWUS54 KFWD 100106
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
806 PM CDT WED APR 9 2008

TXC121-497-100130-
/O.CON.KFWD.TO.W.0018.000000T0000Z-080410T0130Z/
WISE TX-DENTON TX-
806 PM CDT WED APR 9 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHWESTERN DENTON AND NORTHEASTERN WISE COUNTIES...

AT 806 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
TORNADIC CIRCULATION. THIS TORNADO WAS LOCATED 12 MILES NORTHWEST OF 
PONDER...MOVING NORTHEAST AT 36 MPH.

THE TORNADO WILL BE NEAR...
  PONDER BY 815 PM CDT...
  KRUM BY 820 PM CDT...
  SANGER BY 830 PM CDT...

TENNIS BALL HAIL WAS REPORTED IN DECATUR AT 755 PM. LARGE 
DESTRUCTIVE HAIL WILL CONTINUE TO AFFECT AREAS TO THE NORTH OF THE 
TORNADO TRACK.

LAT...LON 3343 9738 3343 9714 3324 9706 3316 9739
      3343 9752
TIME...MOT...LOC 0106Z 245DEG 31KT 3330 9744

$$

25
000 
WWUS54 KFWD 100132
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
830 PM CDT WED APR 9 2008

TXC497-100140-
/O.EXP.KFWD.TO.W.0018.000000T0000Z-080410T0130Z/
WISE TX
830 PM CDT WED APR 9 2008

...THE TORNADO WARNING FOR NORTHEASTERN WISE COUNTY HAS BEEN ALLOWED 
TO EXPIRE AT 830 PM CDT...

BY 830 PM...THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO 
WARNING HAD EXITED WISE COUNTY.

NORTHWESTERN DENTON REMAINS UNDER A TORNADO WARNING. A NEW WARNING 
HAS BEEN ISSUED FOR NORTHWESTERN DENTON AND SOUTHERN COOKE COUNTIES.

LAT...LON 3343 9738 3343 9714 3324 9706 3316 9739
      3343 9752
TIME...MOT...LOC 0128Z 245DEG 31KT 3338 9723

$$

25

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 9, 6:13 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Apr 9, 6:13 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
613 PM CDT WED APR 9 2008

.AVIATION...
/00Z TAFS/
DIFFICULT FORECAST IN REGARDS TO TIMING OF STORMS OVER TERMINALS.
LIGHT SHOWERS SHOULD CONTINUE ACROSS ALL SITES DURING THE NEXT
SEVERAL HOURS...WITH A FEW EMBEDDED THUNDERSTORMS.

STILL EXPECT A ROUND OF SEVERE THUNDERSTORMS TO IMPACT
AIRPORTS...ESPECIALLY METRO SITES AFTER 01Z. WILL LIKELY NEED
AMENDMENTS TO BETTER TIME APPROACH OF STRONGEST STORMS THROUGHOUT
THE EVENING.

EXPECT PERIODS OF STORMS DURING THE NIGHT. STORMS WILL FINALLY
CLEAR OUR SITES BETWEEN 13 AND 16Z THURSDAY.

MVFR CIGS WILL PREVAIL...THOUGH POCKETS OF IFR WILL BE POSSIBLE.

SCHULTZ

&&

.PREV DISCUSSION... /ISSUED 400 PM CDT WED APR 9 2008/

DISCUSSION...
400 PM CDT

STRONG SW WINDS AHEAD OF APPROACHING SYSTEM (700-600MB) HAVE
CREATED SIGNIFICANT CAP AT 700MB (10C)...EVIDENT ON 18Z FWD
SOUNDING. ACARS SOUNDINGS SHOWING CAP OF AT LEAST 8C NEAR 700MB AS
RECENT AS 2 PM. THIS HAS KEPT THE SFC LAYER UNTAPPED...THOUGH
SOME ELEVATED CONVECTION HAS DEVELOPED NORTH OF DFW...AIDED BY THE
ENHANCED MID-LEVEL LAPSE RATES (7-8C/KM) OWING TO WARM/DRY
ADVECTION WITHIN ELEVATED INVERSION. ACARS GIVING EVIDENCE OF
LARGE SCALE LIFT RAISING/COOLING INVERSION AT A RATE OF 25MB/HR.
AT THIS RATE...EROSION MAY OCCUR AS EARLY AS 6 PM...WITH SUDDEN
INITIATION OF SFC-BASED CONVECTION THEREAFTER.

AS ANTICIPATED...BEST TORNADIC PARAMETERS ARE TO THE WEST. 0-1KM
SHEAR IS NEAR 50KTS AT INTERSECTION OF LUB/OUN/SJT COUNTY WARNING
AREAS...SEVERAL HUNDRED 0-1KM SRH. 100MB MLCAPE VALUES IN EXCESS
OF 2000J/KG WHERE SFC TEMPS ARE WELL INTO THE 80S (SAN ANGELO...
PAINT ROCK...IVIE RESERVOIR). CERTAINLY FAVORABLE ENVIRONMENT
FURTHER EAST WITHIN FWD PORTION OF TOR WATCH 178...LCL AOB 2KFT
WEST OF I-35 CORRIDOR. SUPERCELL NEAR ABILENE ROOTED IN THE
BOUNDARY LAYER WILL CONTINUE TO FIND ABUNDANT UNTAPPED FUEL AS IT
APPROACHES FWD CWA. AT THIS TIME...CIN SHOULD BE MORE EFFECTIVELY
ERODING IN WESTERN REACHES OF CWA.

CONVECTION SHOULD CONTINUE THROUGHOUT THE EVENING HOURS. A BREAK
IS LIKELY TO OCCUR OVERNIGHT BEFORE DRYLINE SURGE AND ASSOCIATED
SQUALL LINE BLOWS THROUGH CWA. LINE SHOULD BE NEAR I-35 CORRIDOR
NEAR OR AFTER DAYBREAK...INTO EASTERN ZONES MIDDAY INTO THE
AFTERNOON. TRANSITION FROM SIGNIFICANT POPS TO MINIMAL CLOUDCOVER
WILL BE RAPID IN REALITY...BUT MORE CONSERVATIVE IN GRIDS DUE TO
SOME UNCERTAINTY IN TIMING. THURSDAY WORDING IN ZFP MAY BE
MISLEADING.

COLD FRONT THURSDAY NIGHT...REINFORCING COOL AIR THROUGHOUT THE
WEEKEND...BUT PLEASANT AFTERNOON TEMPS NONETHELESS. DEBATE AMONG
MODELS AND BETWEEN MODEL RUNS ABOUT FROPA MIDDLE OF NEXT WEEK.
FOR NOW...HAVE CHOSEN TO KEEP NORTH TEXAS IN SOUTHERLY FLOW DAYS
5-7 (MON-WED). 25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  63  78  52  70  46 /  90  50  10   0   0
WACO, TX              66  82  53  74  47 /  70  50  10   0   0
PARIS, TX             64  75  48  69  43 /  80  60  10   0   0
DENTON, TX            62  79  47  69  43 /  90  50  10   0   0
MCKINNEY, TX          63  77  50  70  45 /  90  50  10   0   0
DALLAS, TX            64  78  54  71  47 /  90  50  10   0   0
TERRELL, TX           65  77  53  72  45 /  80  50  10   0   0
CORSICANA, TX         65  79  55  75  46 /  70  50  10   0   0
TEMPLE, TX            67  83  54  75  46 /  60  40  10   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
ZONES: TXZ091>095-100>107-115>120-129.

&&
Hazardous weather outlook, Apr 9, 6:00 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
600 PM CDT WED APR 9 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
600 PM CDT WED APR 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR MUCH OF NORTH
TEXAS TONIGHT.

THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THE EVENING AND
OVERNIGHT HOURS. TORNADOES...LARGE DESTRUCTIVE HAIL...AND WINDS IN
EXCESS OF 60 MPH WILL BE POSSIBLE.

IN ADDITION TO THE SEVERE WEATHER THREAT...HEAVY RAINFALL IS
FORECAST AND A FLASH FLOOD WATCH IS IN EFFECT FOR NORTHERN PORTIONS
OF NORTH TEXAS. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE
LIKELY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY.
A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED EARLY THURSDAY
MORNING ALONG AND AHEAD OF AN EASTWARD MOVING COLD FRONT. THE SEVERE
WEATHER THREAT INCLUDES FREQUENT LIGHTNING...DAMAGING WINDS...HAIL...
AND ISOLATED TORNADOES. THE SEVERE WEATHER THREAT WILL END FROM WEST
TO EAST NEAR MIDDAY THURSDAY.

STRONG WESTERLY WINDS OF 25 TO 30 MPH...WITH GUSTS TO 40 MPH ARE
EXPECTED THURSDAY AFTERNOON BEHIND THE FRONT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED ACROSS NORTH TEXAS THROUGH TONIGHT.

SCHULTZ

In the hours before

Special weather statement, Apr 9, 7:14 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
714 PM CDT WED APR 9 2008

TXZ094-100045-
FANNIN TX-
714 PM CDT WED APR 9 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  FANNIN COUNTY

AT 714 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES NORTH OF GREENVILLE...MOVING NORTHEAST
AT 52 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...SILVER CITY...AND
HONEY GROVE.

HALF-INCH HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

ANOTHER STRONG STORM 5 MILES SOUTH OF TRENTON WILL BE CAPABLE OF PEA
HAIL. THIS STORM WILL LIKELY PASS SOUTH OF BONHAM NEAR BONHAM STATE
PARK.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM.

LAT...LON 3336 9639 3351 9637 3366 9619 3371 9586
      3351 9586 3340 9597 3334 9637
TIME...MOT...LOC 0012Z 223DEG 45KT 3335 9618

25
Special weather statement, Apr 9, 7:33 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
733 PM CDT WED APR 9 2008

TXZ092-103-100100-
COOKE TX-DENTON TX-
733 PM CDT WED APR 9 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN COOKE COUNTY
  DENTON COUNTY

AT 733 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
VERY DANGEROUS SEVERE THUNDERSTORM OVER DECATUR...MOVING NORTHEAST
AT 39 MPH. ON ITS PRESENT COURSE...THIS STORM WILL ENTER SOUTHERN
COOKE AND WESTERN DENTON COUNTIES AFTER 655 PM...AND WILL CROSS
INTERSTATE 35 BETWEEN DENTON AND GAINESVILLE BETWEEN 7 PM AND 730 PM.

THIS STORM HAS A HISTORY OF DAMAGING TORNADOES...BASEBALL-SIZE HAIL
AND DESTRUCTIVE STRAIGHT-LINE WINDS. A SEVERE WEATHER WARNING WILL
BE ISSUED FOR PORTIONS OF COOKE AND DENTON COUNTIES AS THIS STORM
APPROACHES.

CITIES IN THE PATH OF THIS STORM INCLUDE ARGYLE...AUBREY...CORINTH...
CROSS ROADS...DENTON...GAINESVILLE...HACKBERRY...KRUGERVILLE...
KRUM...LAKE DALLAS...LINDSAY...LITTLE ELM...PILOT POINT...SANGER...
SHADY SHORES...RAY ROBERTS PARK ISLE DU BOIS...RAY ROBERTS PARK
JOHNSON BRANCH AND LAKE LEWISVILLE.

TAKE PRECAUTIONS NOW TO PREPARE FOR THE APPROACH OF THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.

LAT...LON 3371 9695 3357 9692 3356 9693 3343 9693
      3342 9690 3312 9684 3311 9737 3361 9740
TIME...MOT...LOC 0033Z 240DEG 34KT 3324 9759

07/BB
Special weather statement, Apr 9, 7:33 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT...CORRECTION TO TIME IN 1ST PARA
NATIONAL WEATHER SERVICE FORT WORTH TX
733 PM CDT WED APR 9 2008

TXZ092-103-100100-
COOKE TX-DENTON TX-
733 PM CDT WED APR 9 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN COOKE COUNTY
  DENTON COUNTY

AT 733 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
VERY DANGEROUS SEVERE THUNDERSTORM OVER DECATUR...MOVING NORTHEAST
AT 39 MPH. ON ITS PRESENT COURSE...THIS STORM WILL ENTER SOUTHERN
COOKE AND WESTERN DENTON COUNTIES AFTER 755 PM...AND WILL CROSS
INTERSTATE 35 BETWEEN DENTON AND GAINESVILLE BETWEEN 8 PM AND 830 PM.

THIS STORM HAS A HISTORY OF DAMAGING TORNADOES...BASEBALL-SIZE HAIL
AND DESTRUCTIVE STRAIGHT-LINE WINDS. A SEVERE WEATHER WARNING WILL
BE ISSUED FOR PORTIONS OF COOKE AND DENTON COUNTIES AS THIS STORM
APPROACHES.

CITIES IN THE PATH OF THIS STORM INCLUDE ARGYLE...AUBREY...CORINTH...
CROSS ROADS...DENTON...GAINESVILLE...HACKBERRY...KRUGERVILLE...
KRUM...LAKE DALLAS...LINDSAY...LITTLE ELM...PILOT POINT...SANGER...
SHADY SHORES...RAY ROBERTS PARK ISLE DU BOIS...RAY ROBERTS PARK
JOHNSON BRANCH AND LAKE LEWISVILLE.

TAKE PRECAUTIONS NOW TO PREPARE FOR THE APPROACH OF THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.

LAT...LON 3371 9695 3357 9692 3356 9693 3343 9693
      3342 9690 3312 9684 3311 9737 3361 9740
TIME...MOT...LOC 0033Z 240DEG 34KT 3324 9759

07/BB
Local storm report, Apr 9, 7:35 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
735 PM CDT WED APR 09 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     5 E GRAFORD             32.94N  98.16W
04/09/2008                   PALO PINTO         TX   BROADCAST MEDIA

            DAMAGE IN ORAN AT ORAN AND JOHNSON ROADS. POSSIBLE
            TORNADO DAMAGE. RELAYED BY MEDIA
Local storm report, Apr 9, 7:36 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
736 PM CDT WED APR 09 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HAIL             DECATUR                 33.23N  97.59W
04/09/2008  E1.00 INCH       WISE               TX   AMATEUR RADIO

            IN DECATUR
Local storm report, Apr 9, 7:48 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
748 PM CDT WED APR 09 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     HAIL             5 SE BRIDGEPORT         33.16N  97.70W
04/09/2008  E2.75 INCH       WISE               TX   PUBLIC

            BASEBALL SIZE HAIL

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:13 PM CDTTornado WarningFWDJack, Wise47 min
Apr 9, 7:14 PM CDTSpecial Weather StatementFWDFannin31 min
Apr 9, 7:33 PM CDTSpecial Weather StatementFWDCooke, Denton27 min
Apr 9, 8:22 PM CDTTornado WarningFWDCooke, Denton38 min
Apr 9, 8:57 PM CDTTornado WarningFWDCooke, Grayson53 min
Apr 9, 9:35 PM CDTFlash Flood WarningFWDCooke, Grayson115 min
Apr 10, 1:00 AM CDTSevere Thunderstorm WarningFWDStephens60 min
Apr 10, 1:19 AM CDTSevere Thunderstorm WarningFWDYoung56 min
Apr 10, 1:29 AM CDTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more18 hr
Apr 10, 1:39 AM CDTSevere Thunderstorm WarningFWDEastland53 min
Apr 10, 2:00 AM CDTSevere Thunderstorm WarningFWDComanche46 min
Apr 10, 2:10 AM CDTRiver Flood WarningFWDDenton32 hr
Apr 10, 2:10 AM CDTRiver Flood WarningFWDDallas43 hr
Apr 10, 2:11 AM CDTSpecial Weather StatementFWDJack34 min
Apr 10, 2:14 AM CDTSevere Thunderstorm WarningFWDPalo Pinto46 min
Apr 10, 2:21 AM CDTSevere Thunderstorm WarningFWDErath39 min
Apr 10, 2:25 AM CDTSpecial Weather StatementFWDCooke35 min
Apr 10, 2:28 AM CDTTornado WarningFWDErath25 min
Apr 10, 2:35 AM CDTFlash Flood WarningFWDCooke4 hr
Apr 10, 2:36 AM CDTSevere Thunderstorm WarningFWDParker39 min
Apr 10, 2:41 AM CDTSevere Thunderstorm WarningFWDHood, Somervell39 min
Apr 10, 2:47 AM CDTSevere Thunderstorm WarningFWDBosque, Hamilton43 min
Apr 10, 3:00 AM CDTTornado WarningFWDSomervell15 min
Apr 10, 3:03 AM CDTSevere Thunderstorm WarningFWDJohnson, Parker, Tarrant57 min
Apr 10, 3:06 AM CDTSevere Thunderstorm WarningFWDLampasas39 min
Apr 10, 3:10 AM CDTTornado WarningFWDJohnson35 min
Apr 10, 3:16 AM CDTSevere Thunderstorm WarningFWDDenton, Wise44 min
Apr 10, 3:18 AM CDTSevere Thunderstorm WarningFWDHill57 min
Apr 10, 3:26 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis64 min
Apr 10, 3:32 AM CDTTornado WarningFWDEllis, Johnson, Tarrant28 min
Apr 10, 3:39 AM CDTTornado WarningFWDCollin, Dallas36 min
Apr 10, 3:42 AM CDTSevere Thunderstorm WarningFWDCollin63 min
Apr 10, 3:51 AM CDTSpecial Weather StatementFWDBell24 min
Apr 10, 3:56 AM CDTTornado WarningFWDBell, Falls, Milam49 min
Apr 10, 3:59 AM CDTSevere Thunderstorm WarningFWDGrayson31 min
Apr 10, 4:04 AM CDTSevere Thunderstorm WarningFWDBell, Falls, Hill, Limestone, McLennan56 min
Apr 10, 4:08 AM CDTSevere Thunderstorm WarningFWDKaufman, Rockwall67 min
Apr 10, 4:15 AM CDTSevere Thunderstorm WarningFWDFannin, Hunt60 min
Apr 10, 4:16 AM CDTTornado WarningFWDBell, Falls44 min
Apr 10, 4:23 AM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Navarro67 min
Apr 10, 4:48 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone72 min
Apr 10, 4:51 AM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar54 min
Apr 10, 4:58 AM CDTSevere Thunderstorm WarningFWDLimestone47 min
Apr 10, 5:00 AM CDTRiver Flood WarningFWDWise52 hr
Apr 10, 5:12 AM CDTSevere Thunderstorm WarningFWDRains, Van Zandt63 min
Apr 10, 5:22 AM CDTTornado WarningFWDAnderson, Freestone38 min
Apr 10, 5:23 AM CDTSevere Thunderstorm WarningFWDHenderson52 min
Apr 10, 5:46 AM CDTSevere Thunderstorm WarningFWDHopkins29 min
Apr 10, 5:59 AM CDTRiver Flood WarningFWDDallas91 min
Apr 10, 6:19 AM CDTSpecial Weather StatementFWDMilam, Robertson26 min
Apr 10, 6:24 AM CDTSpecial Weather StatementFWDHenderson36 min
Apr 10, 6:34 AM CDTSevere Thunderstorm WarningFWDFalls, Limestone, Robertson30 min
Apr 10, 9:53 AM CDTRiver Flood WarningFWDHunt34 hr

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.